# SDR AALA202407112655

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 79,848 hours, 32,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 60592101
- Part serial: USA0001
- Condition: Low Pressure
- Location: Rt Overwing
- Part time: 33,666 hours, 18,808 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUT LIGHT ON FA PANEL. VERIFIED RIGHT OVER WING SLIDE BOTTLE PRESSURE IS IN THE GREEN BAND. CIDS SAID BOTTLE PRESSURE LOW. REMOVED AND REPLACED R/H OVERWING INFLATION BOTTLE IAW M/M 25-62-46. OPS CHECK OK.
